# SDR FDEA201110074374

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 6,534 hours, 3,472 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Channel
- Part number: 491B1350002001
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 ENG INBD T/R C-DUCT 6'OCLOCK FAIRING REAR SIDE HAS A CHAFE MARK AT OTBD SIDE.  R & R NR 2 ENGINE INBD T/R C-DUCT REAR CHANNEL FAIRING IAW SRM 54-04-01 AND REPROTECTED IAW SRM 54-02-03.
